EconPapers    
Economics at your fingertips  
 

Some Approaches to the Correction of Selectivity Bias

Lung-Fei Lee ()

Review of Economic Studies, 1982, vol. 49, issue 3, 355-372

Abstract: This article addresses the issue of specification of econometric selectivity models and suggests approaches for the correction of selectivity bias. Our approaches provide ways to specify selectivity models without the assumption of multinormal distribution. Some flexible function forms for the correction of selectivity bias in the regression equation are derived. All the models considered can be estimated by simple consistent two stage methods. Our approaches provide simple procedures for the testing of selectivity bias without imposing restrictive distributional assumptions and also tests for the normality assumption.

Date: 1982
References: Add references at CitEc
Citations: View citations in EconPapers (146) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.2307/2297361 (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oup:restud:v:49:y:1982:i:3:p:355-372.

Access Statistics for this article

Review of Economic Studies is currently edited by Andrea Prat, Bruno Biais, Kjetil Storesletten and Enrique Sentana

More articles in Review of Economic Studies from Oxford University Press
Bibliographic data for series maintained by Oxford University Press ().

 
Page updated 2019-07-28
Handle: RePEc:oup:restud:v:49:y:1982:i:3:p:355-372.